# SDR CALA2013101692097

- Difficulty date: October 14, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 58,179 hours, 21,946 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 35
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR TEST SMOKE LIGHTS ONLY ILLUMINATED ONCE DURING TEST.  REPLACED SDCU IAW MM 26-17-34.  RE-RACKED FWC 1 & 2, SECURED ALL CONNECTORS ON ALL 9 SMOKE DETECTORS, VERIFIED ALL WIRES WERE SECURE ON TB 1871VT BLOCK 63, ACCOMPLISHED TEST IAW 26-17-00 ALL INDICATIONS NORMAL.
